Propagation of regularity and long time behavior of the 3D massive relativistic transport equation II: Vlasov-Maxwell system.

Xuecheng Wang YMSC, Tsinghua University

Analysis of PDEs mathscidoc:2205.03003

Comm. Math. Phys., 389, (2), 715–812, 2022.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-05-17 13:36:03 uploaded by xuecheng ] [ 46 downloads ] [ 0 comments ]
@inproceedings{xuecheng2022propagation,
  title={Propagation of regularity and long time behavior of the 3D massive relativistic transport equation II: Vlasov-Maxwell system.},
  author={Xuecheng Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517133603404529201},
  booktitle={ Comm. Math. Phys.},
  volume={389},
  number={2},
  pages={715–812},
  year={2022},
}
Xuecheng Wang. Propagation of regularity and long time behavior of the 3D massive relativistic transport equation II: Vlasov-Maxwell system.. 2022. Vol. 389. In Comm. Math. Phys.. pp.715–812. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517133603404529201.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved